MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. DISTAL ATTACHMENT

OLYMPUS MEDICAL SYSTEMS CORP. DISTAL ATTACHMENT
Model Number MH-588
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned to olympus medical systems corp (omsc).The malfunction of the subject device concerning this case has not been reported.The exact cause could not be determined.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) received a literature titled "clinical response to peroral endoscopic myotomy in patients with idiopathic achalasia at a minimum follow-up of 2 years".The literature reported the result of 75 patients with achalasia of the peroral endoscopic myotomy procedure using olympus distal attachment mh-588 from 2010 to 2012.In the subject case, 1 case of dislodged of the subject device occurred, which was successfully treated endoscopically without clinical sequelae.Omsc will submit a medical device report (mdr) depending on the event.

Brand Name
DISTAL ATTACHMENT
Common Device Name
DISTAL ATTACHMENT
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11396949
Report Number8010047-2021-03167
Device Sequence Number4275167
Product Code FDS
UDI-Device Identifier04953170364518
UDI-Public04953170364518
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K984358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMH-588
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1